# SDR IPXA1564762

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  FWD ENTRY DOOR SILL HAS A DOUBLE HOLE DRILLED AT BS 297, WL 215.  FABRICATED REPLACEMENT PART IAW SRM 51-40-05, SRM 51-30-1.
